# SDR SWAA2022030124976

- Difficulty date: January 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RH HORIZONTAL STAB FWD UPPER SLIDER SEAL IS CRACKED / REMOVED AND REPLACED R/H HORIZONTAL STAB FWD UPPER SLIDER SEAL AND OPS CHECKED PER AMM 53-31-31
